# SDR AU960898

- Difficulty date: April 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: R7904ANSETTSN
- Condition: Cracked
- Location: Main Gear Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR OUTER CYLINDER AFT TRUNNION CRACKED AND CORRODED IN AREA OF FILLET SEAL
